| Catalog Number |
8267.VIT20 |
| Medical Device Problem Code |
Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/10/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This reportable event was identified during a voluntary retrospective review of all complaints since 2015 by the (b)(4).Assuming worst case during surgery, air bubbles observed at the probe.This may cause injury to the patient.Hence it is reportable.The risk is possible injury by microbial, viral or prion infection (patient harm).All available information has been provided.This complaint has now been closed.
Event or Problem Description
There was a bubble (silicone) on the vitretome while the patient`s eye had never had surgery before.The bubble did not come out of anything but was on the silicone from the start of vitrectomy.The bubble remained glued to vitrectomy throughout the procedure.All information has been disclosed.No sample.